# SDR CALA2024020500319

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 36,834 hours, 13,416 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A550223
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK)  MAIN CABIN FLOOR BEAM STA 380 HAS BARE METAL ON U PPER FWD SURFACE AT LBL 56.  TRANSCRIBED FROM HAECO GSO NRC# 928 0408. UPON FURTHER EVALUATION, FOUND BARE METAL AREA TO BE CORRODED. REMOVED .025" CORRODED MATERIAL FROM ORIGINAL .125" MATERIAL THIC KNESS IAW B737-900 SRM 51-10-02. REPAIRED CORRODED AREA OF STA 3 80 FLOORBEAM IAW UAL ECRA 5335-01164 REV A.
